# SDR SWIA202412241121

- Difficulty date: November 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 323BT HAS ELONGATED HOLES ON UPPER ROW. (C-CHECK RO 12/21/2024) (FILED CLOSED)REPAIRED PANEL 323BT PER REO 670-55-32-354 REV-- DATE: 2024-12-07. SEE CONTINUATION  CARD FOR DETAILS.
